Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Bruises on legs, gets darker when drinking, back pain. What is going on?

i am a cronic alcholic and i just hit the piticulary hard and during that i got loads of tiny bruses on my legs, as i kept drinking they got darker and more appeared around my body,, now that i been through the most terrefying dts of my life (evan with the aid of benzos and other downers), im dry and i have a throbbing pain in my bottom back left, what is going on
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Hi there. Thanks for your question.
At the outset, I would like to compliment you for stopping alcohol and staying dry. Based on the description that you have provided, in the background of chronic Alcohol use, one of the possibilities for dark patches is low levels of Vitamin K. This can happen as a result of Alcohol related problems to the liver.
I suggest that you see a physician (or your GP) and get yourself tested including your liver function tests.
Hope that was helpful.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor